Side effects from 4 different pills. HELP

Hi Ladies,

I was wondering whether anyone could give any advice.

I was diagnosed with endometriosis just over a year ago and had a laparoscope to remove it. I have been fine until I started to feel it come back again around 6 months ago. My gyno put me on a set of pills (can't remember the name!) for pain management and told me to take them 3 months straight and then with a 1 week break and continue. After these pills gave me side effects I was then moved onto another set, then yasmin tablets and then Lizinna tablets. I suffered side effects from all 4 tablets (boobs are sore and becoming increasingly sore and cramps every day).

I spoke to my doctor and they recommended that I stop the tablets, however I'm scared that if I stop them that I will get my severe endo pain back and it's going to take some time to see my gyno so I'm unsure what to do, but I'm so sick of the side effects every single day! Please help? x

oldestnewest

    You may also like...